# SDR SWAA107187

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 29,252 hours, 16,800 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 417A5500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT BALLST FWD CONNECTOR BROKEN.  REMOVED AND REPLACED LIGHT BALLAST PER MM.
